# SDR AALA202405312131

- Difficulty date: May 27, 2024
- Submitted: May 31, 2024
- Operation: Air carrier
- Aircraft: N947AN
- Make and model: Boeing 737823
- Aircraft serial: 29536
- Aircraft time: 67,228 hours, 28,240 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: 141A81121
- Condition: Cracked
- Location: Bs 312
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK IN L1 DOOR SILL INNER CHORD AT STA 312, LBL 55. REPLACED INNER CHORD PER AARD 51-00-05-1.
